# SDR IPXA2024031926466

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 70,845 hours, 24,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146T56498
- Condition: Corroded
- Location: Bs 1602 Rbl 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BULK CARGO PLATE CRACK AT CEILING AREA STA 1602 RBL 66 (REPLACE) PERFORMED THE HEAT TREATMENT FROM 2024-O-071 BARE TO T42 CONDITION. I.A.W. W/S NO.:40273 STEP 3 AND SPWPS-HT-008 REV.31 AND SPDS-HT-005 REV.33 OPEN
